# SDR ASAA1048210

- Difficulty date: August 8, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 56,444 hours, 34,877 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435282
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B MID FLAP HAS A CHAFE JUST O/B OF THE NR 7 FLAP TRACK FAIRING.  REMOVED DAMAGED AREA AND BONDED REPAIR.
